# SDR SIMA20171209001

- Difficulty date: December 9, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 32,431 hours, 28,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20131ASMI
- Part serial: 69107
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE EPSU CHARGER-C/A-REMOVED & REPLACED EPSU BATTERY #1 IAW WC 33-700-19 OPS CHECK GOOD IAW WC 33-700-17
